MAUDE Adverse Event Report: COVIDIEN KANGAROO EPUMP - RFB; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO EPUMP - RFB; PUMP, INFUSION, ENTERAL
Model Number 382401
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device has been requested but to date has not been received for evaluation.If the device is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the device had an overfeeding issue.Additional information was received stated that the issue occurred during testing.The volume to be infused was set to 300ml.The volume to be delivered was 10ml.They were expecting around 10 ml to be delivered but the device delivered over 20 ml.The device was still pumping so they powered it down.No further details provided.
 
Additional Manufacturer Narrative
H3 evaluation summary: the service history record was reviewed and indicated that this is the first time that this unit has been returned for service.An evaluation of the kangaroo pump was performed.The unit was triaged, and the reported issue was confirmed.The examination or the unit found the gearbox was damaged.The gearbox was replaced and the reported problem was resolved.Additionally, the software was updated to the most currant version.There was damage to the overlay buttons and the front case was replaced to resolve the issue.The badge and connection label were replaced due to opening the unit.The pump is working as intended.No further actions are required at this time.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.

Brand Name
KANGAROO EPUMP - RFB
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11711058
Report Number1282497-2021-10099
Device Sequence Number3647572
Product Code LZH
UDI-Device Identifier10884521006621
UDI-Public10884521006621
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number382401
Device Catalogue Number382401
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date04/22/2021
Supplement Report FDA Received Date10/20/2021
Patient Sequence Number1